RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1999, Volume 35, Number 10, Pages 1356–1365 (Mi de10014)  

This article is cited in 1 scientific paper (total in 1 paper)

Ordinary Differential Equations

“Duck hunting” in the study of singularly perturbed boundary value problems

A. Yu. Kolesova, N. Kh. Rozovb

a P.G. Demidov Yaroslavl State University
b Lomonosov Moscow State University

Full text: PDF file (1713 kB)

English version:
Differential Equations, 1999, 35:10, 1374–1383

Bibliographic databases:
UDC: 517.927.4
Received: 25.05.1999

Citation: A. Yu. Kolesov, N. Kh. Rozov, ““Duck hunting” in the study of singularly perturbed boundary value problems”, Differ. Uravn., 35:10 (1999), 1356–1365; Differ. Equ., 35:10 (1999), 1374–1383

Citation in format AMSBIB
\Bibitem{KolRoz99}
\by A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper ``Duck hunting'' in the study of singularly perturbed boundary value problems
\jour Differ. Uravn.
\yr 1999
\vol 35
\issue 10
\pages 1356--1365
\mathnet{http://mi.mathnet.ru/de10014}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1757714}
\transl
\jour Differ. Equ.
\yr 1999
\vol 35
\issue 10
\pages 1374--1383


Linking options:
  • http://mi.mathnet.ru/eng/de10014
  • http://mi.mathnet.ru/eng/de/v35/i10/p1356

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Nefedov, K. R. Schneider, “Delay of exchange of stabilities in singularly perturbed parabolic problems”, Proc. Steklov Inst. Math. (Suppl.), 2003no. , suppl. 1, S144–S154  mathnet  mathscinet  zmath  elib
  • Number of views:
    This page:59
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019